Alert archive / Indiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 67, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 10, 2021, 8:20 PM CDT for Porter County, Indiana. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2021, 8:20 PM CDT (01:20 UTC)
- Expired
- Aug 10, 2021, 9:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Porter County, IN
The radar
The Chicago radar (KLOT), 80 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 8:46 PM CDT | TSTM WND DMG | Beverly Shores, IN | MULTIPLE TREES DOWNED. |
| Aug 10, 8:46 PM CDT | TSTM WND DMG | Beverly Shores, IN | MULTIPLE TREES DOWNED. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 7:38 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2608 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910
WUUS53 KLOT 110120
SVRLOT
INC127-110215-
/O.NEW.KLOT.SV.W.0067.210811T0120Z-210811T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
820 PM CDT Tue Aug 10 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Northern Porter County in northwestern Indiana...
* Until 915 PM CDT.
* At 820 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Ogden Dunes to Griffith, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Portage, Valparaiso, Chesterton, South Haven, Porter, Burns Harbor,
Ogden Dunes, Town of Pines, Beverly Shores, Wheeler and Dune Acres.
This includes... Valparaiso University, Indiana Dunes State Park,
and Porter County Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4147 8722 4163 8722 4163 8716 4165 8715
4165 8712 4171 8693 4139 8693
TIME...MOT...LOC 0120Z 269DEG 48KT 4171 8726 4152 8745
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FRIEDLEIN3 follow-up statements
171
WWUS53 KLOT 110135
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
835 PM CDT Tue Aug 10 2021
INC127-110215-
/O.CON.KLOT.SV.W.0067.000000T0000Z-210811T0215Z/
Porter IN-
835 PM CDT Tue Aug 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN PORTER COUNTY...
At 834 PM CDT, severe thunderstorms were located along a line
extending from near Porter to Hobart, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Portage, Valparaiso, Chesterton, South Haven, Porter, Burns Harbor,
Ogden Dunes, Town of Pines, Beverly Shores, Wheeler and Dune Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4147 8722 4163 8722 4163 8716 4165 8715
4165 8712 4171 8693 4139 8693
TIME...MOT...LOC 0134Z 277DEG 39KT 4168 8710 4151 8726
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FRIEDLEIN825
WWUS53 KLOT 110150
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
850 PM CDT Tue Aug 10 2021
INC127-110215-
/O.CON.KLOT.SV.W.0067.000000T0000Z-210811T0215Z/
Porter IN-
850 PM CDT Tue Aug 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN PORTER COUNTY...
At 850 PM CDT, severe thunderstorms were located along a line
extending from near Trail Creek to near South Haven, moving east at
40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Portage, Valparaiso, Chesterton, South Haven, Porter, Burns Harbor,
Ogden Dunes, Town of Pines, Beverly Shores, Wheeler and Dune Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4147 8722 4163 8722 4163 8716 4165 8715
4165 8712 4171 8693 4139 8693
TIME...MOT...LOC 0150Z 284DEG 34KT 4167 8690 4147 8715
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FRIEDLEIN436
WWUS53 KLOT 110214
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
914 PM CDT Tue Aug 10 2021
INC127-110224-
/O.EXP.KLOT.SV.W.0067.000000T0000Z-210811T0215Z/
Porter IN-
914 PM CDT Tue Aug 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTER COUNTY WILL
EXPIRE AT 915 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds over 40 mph are still likely with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Indiana.
LAT...LON 4147 8722 4163 8722 4163 8716 4165 8715
4165 8712 4171 8693 4139 8693
TIME...MOT...LOC 0214Z 274DEG 25KT 4163 8695 4144 8710
$$
FRIEDLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:30 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 10, 6:30 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
630 PM CDT Tue Aug 10 2021
.SHORT TERM...
245 PM CDT
Through Wednesday Morning...
As anticipated, thunderstorms are erupting within two areas in
Iowa - the first near a subtle mesoscale convective vortex just
north of the IA/MO state line, and the second along a northwestern
wind shift in northeastern Iowa. The storms have been explosive
in growth, as evident by one storm producing 1" hail report within
15 minutes of the the first lightning strike. Such behavior is
not surprising given extreme instability in place, with surface
dew points in the lower 80s(!), surface temperatures in the upper
80s to lower 90s, and mid-level lapse rates of 8.3 K/km supporting
RAP-analyzed MLCAPE of 4500-5000 J/kg. While deep-layer shear will
remain less than we normally expect for organized severe weather
episodes, extreme instability often "picks up the slack."
Accordingly, any storm that develops today will almost certainly
become severe with a threat for all severe hazards (damaging hail,
destructive winds, and brief tornadoes). The greatest threat
appears to be damaging winds strong enough to uproot trees given
such extreme instability but weak shear (e.g. top-heavy cores as
well as potential to "grow upscale" via the amalgamation of beefy
cold pools). We already see signs of an organized line developing
in northeastern Iowa, which itself may turn east to southeast
into northern Illinois this evening. Finally, while low-level
shear will be less than yesterday, plentiful low-level moisture as
well as extreme low-level stretching potential will nevertheless
keep the threat for tornadoes present, albeit favoring brief
touchdowns rather than those that carry long tracks. The timeframe
of greatest concern remains 6 to 11 PM CDT.
Tonight through Wednesday morning, a stout 35-40 kt 850 mb low-
level jet will develop and point into eastern Iowa and northern
Illinois atop a convectively-generated outflow boundary. Depending
on where the boundary stalls tonight (e.g. where will LFCs be
breached?), regenerating thunderstorms are likely somewhere in the
Lower Great Lakes. Where storms to redevelop, concern is high
that an axis of hefty rainfall totals and hence flash flooding
will occur considering ample instability to take advantage of
PWATs > 2". In these situation, total rainfall amounts can easily
exceed 6 inches. Confidence in exactly where such rainfall totals
may occur, however, remains low. If you had to twist our arms,
we'd say areas along and south of a line from Dixon to Kankakee
have the highest threat for flash flooding tonight into Wednesday
morning (looking at midnight to 10 AM or so).
One final note - heat index values are currently 105 to 110
across the area. Take frequent breaks and stay hydrated if
outdoors.
Borchardt
&&
.LONG TERM...
334 PM CDT
Wednesday afternoon and Wednesday night...
The forecast for Wednesday is repeat of Tuesday, with concerns again
centering on heat and thunderstorms in the warm, moist and unsettled
weather pattern.
Following morning convection in the region, it appears the early to
mid afternoon will be a period of drying/subsidence ahead of
stronger mid level flow and an approaching cold front. Forecasted
925 mb temperatures and surface dewpoints look to be just a tad
lower than today. Having widespread 105-110 heat indices today, feel
like while we look to take a tip downward and may have lingering
cloud cover, the several days of uncomfortable weather support
another Heat Advisory Wednesday afternoon.
Concern will then shift to the longwave trough over the upper
Midwest that will steer a cold front toward the upper/mid
Mississippi Valley late Wednesday. Convective initiation is likely
along the front in another extremely buoyant airmass. It is still
unclear on the convective coverage, but it seems favorable that this
activity will again approach the local area late afternoon and
evening. This would support a higher end wind threat should factors
come together, and this will be a period to watch.
The front will not fly on through, therefore we will need to watch
for additional training thunderstorms Wednesday night which will
pose a flooding threat.
KMD
Thursday through Monday...Previous forecast discussion
unchanged...Capping will remain a limiting factor in convective
coverage on Thursday as larger-scale forcing will be confined to the
mid-level wave brushing the area. However, modest deep layer shear
up to 25 knots within a highly unstable environment conditional upon
breaking the cap warrants chance PoPs and a mention of severe storm
potential through most of this period. This is particularly the case
Thursday afternoon across the south half of the CWA.
South of the boundary on Thursday, very humid conditions will
persist, with afternoon heat index values possibly surpassing 100F.
Thursday night and Friday: A slow-moving cold front will shift south
across the forecast area, with convective potential at any given
time mainly tied to the location of the front. Guidance has slowed
the progression of the front, resulting in the introduction of low
chance of thunderstorms across the south half of the CWA through the
day (but especially the afternoon) on Friday. Drier profiles behind
Thursday's potential storms reduces afternoon heat concerns as well
as coverage of storms.
Saturday through Monday: High pressure will build across the region
through the weekend and into early next week, bringing dry weather
along with cooler and much less humid conditions.
Kluber
&&
.AVIATION...
For the 00Z TAFs...
630 PM...Primary forecast concern is thunderstorm chances this
evening, Wednesday morning and again Wednesday afternoon/evening.
A line of thunderstorms will move across northern IL and the
terminals over the next few hours. Wind gusts in the 30-40kt range
will be possible with these storms along with ifr cigs/vis with
heavy rain. Isolated thunderstorms will be possible ahead of the
line of storms. Trends become uncertain for thunderstorms
overnight into Wednesday morning. Its possible that new convection
will develop further south across central IL tonight and may
remain generally south of the terminals into Wednesday morning.
Given low confidence, opted to maintain current prob mention for
now. A lull is expected from late morning through mid afternoon
and then there will be another period of possible thunderstorms
from late afternoon across northwest IL through mid evening across
the Chicago terminals. There seems to be a consensus from the
models for this time period and opted to include prob mention with
this forecast.
Other concerns will be gusty south/southwest winds this evening
and again Wednesday. Some mvfr cigs will be possible at times, but
confidence too low to include with this forecast. cms
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108 until 7 PM
Tuesday.
Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108...noon
Wednesday to 7 PM Wednesday.
IN...Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019 until 7 PM
Tuesday.
Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019...noon
Wednesday to 7 PM Wednesday.
LM...None.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Aug 10, 3:09 PM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
309 PM CDT Tue Aug 10 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-112015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
309 PM CDT Tue Aug 10 2021 /409 PM EDT Tue Aug 10 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited hail risk...up to 1 inch in diameter.
Elevated damaging wind risk...up to 70.
Limited Flooding Risk.
Significant Excessive Heat Risk.
DISCUSSION...
Thunderstorms developing across eastern Iowa and will track
across the area this evening. Each storm will be capable of
producing winds strong enough to uproot trees, damaging hail,
brief tornadoes, and torrential downpours. The primary
thunderstorm threat will be between 6 and 11 PM CDT.
Dangerous heat will continue this afternoon with heat related
illness probable after 30 minutes of being in direct sunlight.
Additional thunderstorms may develop after midnight and produce
torrential downpours with a threat for flash flooding. At this
point, it appears such renewed thunderstorms will be south of
Interstate 80.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Limited Non Thunderstorm Wind Risk.
Thursday...
Limited Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Friday...
Elevated Thunderstorm Risk.
DISCUSSION:
Warm and humid conditions will persist Wednesday and Thursday,
with afternoon heat indices possibly surpassing 105 F during the
afternoon.
Another round of strong to severe storms may occur Wednesday
evening.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this evening and overnight.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east at 40 mph.
LMZ740>745-112015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
309 PM CDT Tue Aug 10 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited hail risk...up to 1 inch in diameter.
Limited thunderstorm wind gust risk...up to 60 kt.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Hazardous conditions for small craft may occur.
Limited Severe Thunderstorm Risk.
Thursday...
Limited Severe Thunderstorm Risk.
Friday...
Limited Thunderstorm Risk.
Borchardt
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Aug 10, 8:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
808 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 1 NNW HOMETOWN 41.74N 87.74W
08/10/2021 COOK IL PUBLIC
PUBLIC REPORT OF A 6 INCH DIAMETER LIMB DOWN
BLOCKING 83RD AND CICERO IN OAK LAWN.
&&
LBCLocal storm report, Aug 10, 8:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
810 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 1 NW WEST RIDGE - CHICA 42.01N 87.71W
08/10/2021 COOK IL NWS EMPLOYEE
TREE DOWNED NEAR KEDZIE AVENUE AND TOUHY
AVENUE IN CHICAGO. TIME ESTIMATED BY RADAR.
&&
WSLLocal storm report, Aug 10, 8:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
812 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG OAKBROOK TERRACE 41.85N 87.97W
08/10/2021 DUPAGE IL BROADCAST MEDIA
POWER LINE DOWNED NEAR MIDWEST ROAD AND
BUTTERFIELD ROAD IN OAK BROOK. TIME
ESTIMATED BY RADAR.
&&
WSLLocal storm report, Aug 10, 8:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
815 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG ALGONQUIN 42.17N 88.30W
08/10/2021 MCHENRY IL PUBLIC
PUBLIC REPORT OF AN UPROOTED AND ANOTHER
SNAPPED TREE IN ALGONQUIN. TIME ESTIMATED BY
RADAR.
&&
WSLLocal storm report, Aug 10, 8:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
817 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG 2 NE FAIRDALE 42.12N 88.90W
08/10/2021 DE KALB IL BROADCAST MEDIA
DAMAGE TO AGRICULTURE AND SOME TREES IN THE
VICINITY OF KIRKLAND. GENERAL AREA WAS IN
FAR NORTHWEST DEKALB COUNTY NORTH OF QUARRY
ROAD AND SOUTHWEST OF CHERRY VALLEY ROAD.
TIME ESTIMATED BY RADAR.
&&
WSLLocal storm report, Aug 10, 8:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
819 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST HIGHWOOD 42.20N 87.81W
08/10/2021 M54 MPH LAKE IL TRAINED SPOTTER
TRAINED SPOTTER REPORTS 54 MPH WIND GUST IN
HIGHWOOD. TIME ESTIMATED BY RADAR.
&&
WSLThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:54 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 81 min |
| Aug 10, 9:22 PM CDT | Special Weather Statement | LOT | Newton | 53 min |
| Aug 10, 9:37 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Lake, Newton, Porter | 68 min |
| Aug 11, 1:59 AM CDT | Special Weather Statement | LOT | Newton | 46 min |
| Aug 11, 2:43 AM CDT | Special Weather Statement | LOT | Jasper | 62 min |
| Aug 11, 3:45 AM CDT | Special Weather Statement | LOT | Lake | 45 min |
| Aug 11, 4:06 AM CDT | Special Weather Statement | LOT | Porter | 39 min |
| Aug 11, 4:08 AM CDT | Severe Thunderstorm Warning | LOT | Porter | 36 min |
| Aug 11, 10:12 AM CDT | Severe Thunderstorm Warning | LOT | Lake, Porter | 63 min |
| Aug 11, 10:24 AM CDT | Special Weather Statement | LOT | Jasper, Newton | 66 min |
| Aug 11, 11:15 AM CDT | Severe Thunderstorm Warning | LOT | Jasper, Lake, Newton, Porter | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.